RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 6, страницы 667–678 (Mi rcd36)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

On an Integrable Magnetic Geodesic Flow on the Two-torus

Iskander A. Taimanovab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
b Department of Mechanics and Mathematics, Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090 Russia

Аннотация: The magnetic geodesic flow on a flat two-torus with the magnetic field $F=\cos(x)dx\wedge dy$ is completely integrated and the description of all contractible periodic magnetic geodesics is given. It is shown that there are no such geodesics for energy $E\geqslant1/2$, for $E<1/2$ simple periodic magnetic geodesics form two $S^1$-families for which the (fixed energy) action functional is positive and therefore there are no periodic magnetic geodesics for which the action functional is negative.

Ключевые слова: integrable system, magnetic geodesic flow

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00441
The work was supported by RSF (grant 14-11-00441).


DOI: https://doi.org/10.1134/S1560354715060039

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 53D25, 37J35
Поступила в редакцию: 15.08.2015
Язык публикации: английский

Образец цитирования: Iskander A. Taimanov, “On an Integrable Magnetic Geodesic Flow on the Two-torus”, Regul. Chaotic Dyn., 20:6 (2015), 667–678

Цитирование в формате AMSBIB
\RBibitem{Tai15}
\by Iskander A. Taimanov
\paper On an Integrable Magnetic Geodesic Flow on the Two-torus
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 6
\pages 667--678
\mathnet{http://mi.mathnet.ru/rcd36}
\crossref{https://doi.org/10.1134/S1560354715060039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431182}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..667T}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365809000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948947783}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd36
  • http://mi.mathnet.ru/rus/rcd/v20/i6/p667

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. А. Тайманов, “О первых интегралах геодезических потоков на двумерном торе”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 241–260  mathnet  crossref  mathscinet  elib; I. A. Taimanov, “On first integrals of geodesic flows on a two-torus”, Proc. Steklov Inst. Math., 295 (2016), 225–242  crossref  isi  elib
    2. С. В. Болотин, В. В. Козлов, “Топология, сингулярности и интегрируемость в гамильтоновых системах с двумя степенями свободы”, Изв. РАН. Сер. матем., 81:4 (2017), 3–19  mathnet  crossref  mathscinet  adsnasa  elib; S. V. Bolotin, V. V. Kozlov, “Topology, singularities and integrability in Hamiltonian systems with two degrees of freedom”, Izv. Math., 81:4 (2017), 671–687  crossref  isi
    3. L. Asselle, G. Benedetti, “On the periodic motions of a charged particle in an oscillating magnetic field on the two-torus”, Math. Z., 286:3-4 (2017), 843–859  crossref  mathscinet  zmath  isi  scopus
    4. S. Chanda, G. W. Gibbons, P. Guha, “Jacobi–Maupertuis metric and Kepler equation”, Int. J. Geom. Methods Mod. Phys., 14:7 (2017), 1730002  crossref  mathscinet  zmath  isi  scopus
    5. S. V. Agapov, M. Bialy, A. E. Mironov, “Integrable magnetic geodesic flows on 2-torus: new examples via quasi-linear system of PDEs”, Commun. Math. Phys., 351:3 (2017), 993–1007  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:95
    Литература:26

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019